# SDR 2004FA0000774

- Difficulty date: June 29, 2004
- Submitted: September 29, 2004
- Operation: General aviation
- Aircraft: N2190K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970096
- Engine: Cont TSIO360*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 640756
- Condition: Broken
- Location: Scavange Pump
- Part time: 400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING SEARCH FOR OIL LEAK ONTO ALTERNATOR FOUND.  OIL SCAVENGE PUMP HOUSING HAD BROKEN MOUNT LUG.  REPLACED WITH NEW PART.  CAUSE OF FAILURE BELIEVED TO BE WEAK CONSTRUCTION.  AIRCRAFT FREON COMPRESSOR MOUNTS HERE.  AIRCRAFT HAS HAD DYNAMIC PROP BALANCES.  SECOND FAILURE THIS ENGINE WITHIN 400 HOURS.  EXTRA WEIGHT OF FREON COMPRESSOR COULD BE FACTOR.  THE RT ENGINE WITHOUT COMPRESSOR HAD NO FAILURES YET.
